Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 35, NWS Twin Cities, MN
NWS Twin Cities, MN issued this severe thunderstorm warning at May 31, 2013, 7:08 PM CDT for Chippewa County, Rusk County, Wisconsin. It was in force for 37 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 31, 2013, 7:08 PM CDT (00:08 UTC)
- Expired
- May 31, 2013, 7:45 PM CDT
- In force
- 37 min
- Issued by
- NWS Twin Cities, MN
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 50.0 mph
Counties Chippewa County, WI, Rusk County, WI
The radar
The La Crosse radar (KARX), 168 km from the middle of the area, began a volume at 00:08 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 31, 7:21 PM CDT | HAIL 0.88 | Bloomer, WI |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 31, 2:35 PM CDT | Severe Thunderstorm Watch | SPC | 9 hr |
The nearest sounding before it
Minneapolis, MN (KMPX), launched 00:00Z, 0.1 hours before the alert went out and 191 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2032 m above ground
- 0-6 km bulk shear
- 17 kt
- 0-1 km storm-relative helicity
- 38 m²/s²
- 0-3 km storm-relative helicity
- 101 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
277
WUUS53 KMPX 010008
SVRMPX
WIC017-107-010045-
/O.NEW.KMPX.SV.W.0035.130601T0008Z-130601T0045Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
708 PM CDT FRI MAY 31 2013
THE NATIONAL WEATHER SERVICE IN THE TWIN CITIES HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTH CENTRAL CHIPPEWA COUNTY IN WEST CENTRAL WISCONSIN...
CENTRAL RUSK COUNTY IN NORTHWEST WISCONSIN...
* UNTIL 745 PM CDT
* AT 707 PM CDT...A LINE OF SEVERE THUNDERSTORMS WAS LOCATED ALONG A
LINE EXTENDING FROM 10 MILES SOUTHWEST OF LADYSMITH TO 11 MILES
NORTH OF BLOOMER TO BLOOMER...AND MOVING NORTHEAST AT 25 MPH.
HAZARD...QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...DAMAGE TO VEHICLES AND CROPS IS EXPECTED.
* LOCATIONS IMPACTED INCLUDE...
BRUCE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4556 9108 4537 9113 4510 9123 4509 9150
4521 9149 4546 9139
TIME...MOT...LOC 0008Z 233DEG 23KT 4541 9128 4526 9140
4512 9144
HAIL...1.00IN
WIND...<50MPH
$$
CLF3 follow-up statements
720
WWUS53 KMPX 010024
SVSMPX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
724 PM CDT FRI MAY 31 2013
WIC017-107-010045-
/O.CON.KMPX.SV.W.0035.000000T0000Z-130601T0045Z/
CHIPPEWA WI-RUSK WI-
724 PM CDT FRI MAY 31 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTH CENTRAL
RUSK AND NORTH CENTRAL CHIPPEWA COUNTIES UNTIL 745 PM CDT...
AT 721 PM CDT...A LINE OF SEVERE THUNDERSTORMS WAS LOCATED ALONG A
LINE EXTENDING FROM 14 MILES SOUTHWEST OF LADYSMITH TO 14 MILES
NORTHEAST OF BLOOMER TO 12 MILES EAST OF BLOOMER...AND MOVING EAST AT
25 MPH.
HAZARD...QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...DAMAGE TO VEHICLES AND CROPS IS EXPECTED.
LOCATIONS IMPACTED INCLUDE...
MAINLY RURAL AREAS OF NORTHERN CHIPPEWA AND SOUTHERN RUSK COUNTIES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4510 9138 4531 9139 4537 9113 4510 9123
TIME...MOT...LOC 0024Z 252DEG 22KT 4531 9125 4523 9124
4512 9123
HAIL...1.00IN
WIND...<50MPH
$$
CLF886
WWUS53 KMPX 010032
SVSMPX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
732 PM CDT FRI MAY 31 2013
WIC017-107-010045-
/O.CON.KMPX.SV.W.0035.000000T0000Z-130601T0045Z/
CHIPPEWA WI-RUSK WI-
732 PM CDT FRI MAY 31 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTH CENTRAL
RUSK AND NORTH CENTRAL CHIPPEWA COUNTIES UNTIL 745 PM CDT...
AT 730 PM CDT...A LINE OF SEVERE THUNDERSTORMS WAS LOCATED ALONG A
LINE EXTENDING FROM 11 MILES SOUTHWEST OF LADYSMITH TO 16 MILES SOUTH
OF LADYSMITH TO 15 MILES EAST OF BLOOMER...AND MOVING EAST AT 25 MPH.
HAZARD...QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...DAMAGE TO VEHICLES AND CROPS IS EXPECTED.
LOCATIONS IMPACTED INCLUDE...
MAINLY RURAL AREAS OF EXTREME NORTHERN CHIPPEWA AND SOUTHERN RUSK
COUNTIES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4510 9138 4531 9139 4537 9113 4510 9123
TIME...MOT...LOC 0032Z 252DEG 22KT 4533 9118 4525 9117
4514 9116
HAIL...1.00IN
WIND...<50MPH
$$931
WWUS53 KMPX 010038
SVSMPX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
738 PM CDT FRI MAY 31 2013
WIC017-107-010048-
/O.EXP.KMPX.SV.W.0035.000000T0000Z-130601T0045Z/
CHIPPEWA WI-RUSK WI-
738 PM CDT FRI MAY 31 2013
...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL RUSK AND NORTH
CENTRAL CHIPPEWA COUNTIES WILL EXPIRE AT 745 PM CDT...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS WEAKENED AND MOVED
OUT OF THE WARNED AREA.
LAT...LON 4510 9138 4531 9139 4537 9113 4510 9123
TIME...MOT...LOC 0038Z 252DEG 22KT 4534 9113 4526 9112
4515 9111
$$
CLFWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Twin Cities, MN wrote its last area forecast discussion before this severe thunderstorm warning went out at May 31, 7:03 PM CDT, 5 minutes earlier.
Area forecast discussion, May 31, 7:03 PM CDT, 5 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 703 PM CDT FRI MAY 31 2013 .SHORT TERM...(THIS EVENING THROUGH SATURDAY) ISSUED AT 214 PM CDT FRI MAY 31 2013 STRONG TO SVR STORMS HAVE DEVELOPED ALONG THE LEADING EDGE OF AMPLE MLCAPE OF 1000-1500J/KG AND 0-6KM SHEAR VALUES ARND 35-40 KTS ACROSS . THIS WILL BE ENOUGH TO DEVELOP LARGE HAIL AND DAMAGING WINDS ACROSS THE FAR EASTERN FA OVER THE NEXT SEVERAL HRS. MOST OF THE ACTIVITY SHOULD END AFT 1Z/01 AS THE ATMOSPHERE STABILIZES. THE UPPER LOW AND ASSOCIATED SHRA ACTIVITY OVER ND/SD...WILL MOVE EASTWARD OVERNIGHT ALLOWING FOR THE CONTINUATION OF SHRA ISOLD STORMS SATURDAY AFTN/EVENING. NO OTHER CHGS EXPECTED THRU SATURDAY AFTN WITH NUMEROUS SHRA ACROSS THE FA. .LONG TERM...(SATURDAY NIGHT THROUGH FRIDAY) ISSUED AT 346 PM CDT FRI MAY 31 2013 SATURDAY NIGHT THROUGH MONDAY...THE POTENT UPPER LOW THAT LINGERED OVER THE DAKOTAS/MN WILL OPEN INTO TROUGH AND PIVOT INTO THE GREAT LAKES SAT EVE. THIS WILL SWEEP THE SFC LOW ON WITH IT...ALLOWING FOR IMPROVING CONDITIONS SAT NIGHT INTO SUN. ISOLD TO SCATTERED LINGERING SHOWERS ARE ALL THAT IS EXPECTED SAT NIGHT AS MUCH DRIER NW FLOW TAKES HOLD. NW FLOW CONTINUES THRU SUN NIGHT AS A RIDGE DEVELOPS OVER THE CENTRAL CONUS AND SFC HIGH PRES SLIDES THRU THE AREA. THIS COMBINATION WILL RESULT IN COOLER/DRIER/CLEAR CONDITIONS SUN THRU THE FIRST HALF OF MON. CLOUDS RETURN LATE DAY MON ALONG WITH POSSIBLY A FEW SHWRS IN WRN MN AS THE RIDGE BREAKS DOWN SLIGHTLY IN ADVANCE OF ANOTHER POTENT UPPER LEVEL LOW DEVELOPING OVER THE NRN ROCKIES. LOWS DROP INTO THE 40S WHILE HIGHS HOLD IN THE 60S. MONDAY NIGHT THROUGH FRIDAY...ANOTHER ACTIVE PERIOD LOOKS TO DEVELOP FOR THE MIDDLE PORTION OF NEXT WEEK AS A POTENT CUTOFF LOW SLOWLY DRIFT E FROM THE NRN ROCKIES ACRS THE DAKOTAS AND NRN MN FROM MON NIGHT THRU WED NIGHT. SCATTERED TO NUMEROUS SHWRS AND TSTMS CAN BE EXPECTED MAINLY TUE THRU WED ACRS THE ENTIRE CWFA. ONCE THE CUTOFF LOW EJECTS INTO THE GREAT LAKES...THE PARENT LONGWAVE TROUGH WILL LINGER OVER THE AREA THU THRU FRI...KEEPING LOW CHCS FOR PRECIP IN THE FCST. WITH THE AFOREMENTIONED TROUGH REMAINING IN PLACE THRU MUCH OF THE WEEK...TEMPS WILL ALSO REMAIN COOL FOR THE FIRST WEEK OF JUNE. HIGHS WILL REMAIN IN THE 60S...WHICH ON AVERAGE WILL BE ABOUT 10 DEGREES BELOW NORMAL EACH DAY. LOWS WILL HOLD IN THE 50S WHICH IS MUCH CLOSER TO NORMAL. && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z SATURDAY EVENING) ISSUED AT 653 PM CDT FRI MAY 31 2013 TWO BROKEN LINES OF SHOWERS AND THUNDERSTORMS ARE TRACKING ACROSS ERN MN AND WRN WI. THESE LINES SHOULD IMPACT RNH AND EAU THROUGH 02Z...THEREAFTER IT WILL BE MAINLY DRY FOR THE REST OF THE EVENING. STRATOCU ACROSS WRN MN AND THE DAKOTAS WILL PUSH IN OVERNIGHT WITH CIGS BECOMING MVFR SATURDAY MORNING. PERIODS OF -SHRA EXPECTED SATURDAY. KMSP...-TSRA IMPACTING THE TERMINAL AT TAF ISSUANCE TIME WILL END SHORTLY. VFR EXPECTED THROUGH MUCH OF THE OVERNIGHT...THEN MVFR CIGS ARRIVE SATURDAY MORNING. -SHRA WILL PUSH IN MIDDAY AND END SATURDAY EVENING. /OUTLOOK FOR KMSP/ SAT EVENING...MVFR WITH -SHRA. WINDS NW AT 10G20KTS. SUN...VFR. WINDS NNW AT 10KTS. MON...VFR WITH -SHRA POSSIBLE LATE. WINDS ESE AT 10KTS. && .MPX WATCHES/WARNINGS/ADVISORIES... MN...NONE. WI...NONE. && SHORT TERM...JLT LONG TERM...JPC AVIATION...BORGHOFF/JLT
Hazardous weather outlook, May 31, 11:51 AM CDT, 7 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 1151 AM CDT FRI MAY 31 2013 MNZ041>045-047>062-064>069-073>076-082>084-091-092-011700- DOUGLAS-TODD-MORRISON-MILLE LACS-KANABEC-STEVENS-POPE-STEARNS- BENTON-SHERBURNE-ISANTI-CHISAGO-LAC QUI PARLE-SWIFT-CHIPPEWA- KANDIYOHI-MEEKER-WRIGHT-HENNEPIN-ANOKA-RAMSEY-YELLOW MEDICINE- RENVILLE-MCLEOD-SIBLEY-CARVER-SCOTT-REDWOOD-BROWN-NICOLLET- LE SUEUR-WATONWAN-BLUE EARTH-WASECA-MARTIN-FARIBAULT- 1151 AM CDT FRI MAY 31 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL MINNESOTA...EAST CENTRAL MINNESOTA...SOUTH CENTRAL MINNESOTA... SOUTHWEST MINNESOTA AND WEST CENTRAL MINNESOTA. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED THUNDERSTORMS ARE POSSIBLE TODAY. A FEW STORMS COULD PRODUCE GUSTY WINDS AND SMALL HAIL THROUGH THE EARLY EVENING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY ISOLATED THUNDERSTORMS ARE POSSIBLE OVER EASTERN MINNESOTA INTO WEST CENTRAL WISCONSIN SATURDAY AFTERNOON. SEVERE WEATHER IS NOT EXPECTED. THUNDERSTORMS WILL RETURN TO THE REGION LATER MONDAY NIGHT AND CONTINUE OVER MOST OF THE OUTLOOK AREA INTO THURSDAY. THE SEVERE WEATHER THREAT DURING THIS PERIOD REMAINS LOW AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION IS NOT EXPECTED WEST OF THE TWIN CITIES METRO AREA. HOWEVER...AREAS EAST OF THE METRO AREA...ESPECIALLY ACROSS WEST CENTRAL WISCONSIN...SPOTTERS MAY BE NEEDED AFTER 1 PM. MNZ063-070-077-078-085-093-WIZ014>016-023>028-011700- WASHINGTON-DAKOTA-RICE-GOODHUE-STEELE-FREEBORN-POLK-BARRON-RUSK- ST. CROIX-PIERCE-DUNN-PEPIN-CHIPPEWA-EAU CLAIRE- 1151 AM CDT FRI MAY 31 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL MINNESOTA...SOUTH CENTRAL MINNESOTA...SOUTHEAST MINNESOTA... NORTHWEST WISCONSIN AND WEST CENTRAL WISCONSIN. .DAY ONE...THIS AFTERNOON AND TONIGHT THUNDERSTORMS WILL DEVELOP ALONG A COLD FRONT THIS AFTERNOON...AND MOVE RAPIDLY TO THE NORTHEAST. SOME OF THE STORMS COULD REACH SEVERE LIMITS IN PORTIONS OF FAR EASTERN MINNESOTA...MAINLY ALONG THE MISSISSIPPI RIVER...AND INTO WEST CENTRAL WISCONSIN. THE MAIN THREAT WILL BE LARGE HAIL AND DAMAGING WINDS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY ISOLATED THUNDERSTORMS ARE POSSIBLE OVER EASTERN MINNESOTA INTO WEST CENTRAL WISCONSIN SATURDAY AFTERNOON. SEVERE WEATHER IS NOT EXPECTED. THUNDERSTORMS WILL RETURN TO THE REGION LATER MONDAY NIGHT AND CONTINUE OVER MOST OF THE OUTLOOK AREA INTO THURSDAY. THE SEVERE WEATHER THREAT DURING THIS PERIOD REMAINS LOW AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION IS NOT EXPECTED WEST OF THE TWIN CITIES METRO AREA. HOWEVER...AREAS EAST OF THE METRO AREA...ESPECIALLY ACROSS WEST CENTRAL WISCONSIN...SPOTTERS MAY BE NEEDED AFTER 1 PM. JLT
In the hours before
Local storm report, May 31, 6:09 PM CDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
609 PM CDT FRI MAY 31 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0603 PM HAIL 1 N BOYCEVILLE 45.06N 92.04W
05/31/2013 E1.75 INCH DUNN WI LAW ENFORCEMENT
AT CR N AND HWY 79
&&
MKMSpecial weather statement, May 31, 6:19 PM CDT, 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
619 PM CDT FRI MAY 31 2013
MNZ084-312345-
WASECA-
619 PM CDT FRI MAY 31 2013
...THUNDERSTORMS DEVELOPING OVER WASECA COUNTY THROUGH 645 PM CDT...
AT 616 PM CDT...WEATHER SERVICE RADAR WAS TRACKING A STRONG
THUNDERSTORM 11 MILES SOUTHWEST OF WASECA...OR 29 MILES SOUTH OF LE
CENTER. THIS STORM WAS MOVING NORTHEAST AT 45 MPH.
HAIL UP TO DIME SIZE AND WINDS UP TO 40 MPH ARE EXPECTED WITH THIS
STORM.
* LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
OTISCO.
WASECA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
&&
LAT...LON 4419 9356 4419 9342 4404 9341 4388 9363
4396 9376
TIME...MOT...LOC 2320Z 218DEG 38KT 4401 9362
CLFLocal storm report, May 31, 6:26 PM CDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
626 PM CDT FRI MAY 31 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0613 PM HAIL MENOMONIE 44.89N 91.91W
05/31/2013 E1.00 INCH DUNN WI AMATEUR RADIO
&&
BORGHOFFSpecial weather statement, May 31, 6:36 PM CDT, 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
636 PM CDT FRI MAY 31 2013
MNZ062-063-070-WIZ023-024-010000-
DAKOTA-PIERCE-RAMSEY-ST. CROIX-WASHINGTON-
636 PM CDT FRI MAY 31 2013
...THUNDERSTORMS DEVELOPING OVER DAKOTA...PIERCE...RAMSEY...ST.
CROIX AND WASHINGTON COUNTIES THROUGH 700 PM CDT...
AT 634 PM CDT...WEATHER SERVICE RADAR WAS TRACKING STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 13 MILES SOUTHWEST OF RIVER
FALLS TO 11 MILES EAST OF LAKEVILLE TO 6 MILES SOUTHEAST OF
LAKEVILLE. THESE STORMS WERE MOVING NORTHEAST AT 30 MPH.
HAIL UP TO DIME SIZE AND WINDS UP TO 30 MPH ARE EXPECTED WITH THESE
STORMS.
* LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
COATES.
ROSEMOUNT.
AFTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
&&
LAT...LON 4477 9279 4462 9308 4462 9320 4494 9302
4496 9258
TIME...MOT...LOC 2336Z 214DEG 27KT 4479 9285 4470 9301
4465 9313
CLFLocal storm report, May 31, 7:04 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
704 PM CDT FRI MAY 31 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0636 PM HAIL COLFAX 45.00N 91.73W
05/31/2013 M0.88 INCH DUNN WI TRAINED SPOTTER
&&
BORGHOFFLocal storm report, May 31, 7:07 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
707 PM CDT FRI MAY 31 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 PM HAIL 4 W BLOOMER 45.10N 91.57W
05/31/2013 M1.00 INCH CHIPPEWA WI TRAINED SPOTTER
&&
BORGHOFFThe office that day
Everything else NWS Twin Cities, MN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 31, 9:33 PM CDT | Special Weather Statement | MPX | Pepin | 42 min |
| May 31, 9:44 PM CDT | Severe Thunderstorm Warning | MPX | Dunn, Pepin | 46 min |
| May 31, 9:50 PM CDT | Severe Thunderstorm Warning | MPX | Chippewa, Rusk | 40 min |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.